# SDR USAA2009091292491

- Difficulty date: August 20, 2009
- Submitted: September 12, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 70,510 hours, 43,450 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654654849
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C23 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FUSELAGE FRAME AT BS 747, RBL 8.10 IN AFT CARGO COMPARTMENT.  REPAIRED FUSELAGE FRAME AT BS 747, RBL 8.10 IN AFT CARGO COMPARTMENT IAW B737 SRM 53-00-07-2R.
